# SDR SWIA2024061700424

- Difficulty date: April 24, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 36,470 hours, 25,067 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: UNKNOWN
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1337245 : PRIOR TO ATTACHING JET BRIDGE TO AIRCRAFT, RAMP CREW DROVE THE BELT LOADER INTO THE AIRCRAFT NEAR BIN 3. ENTIRE AIRCRAFT SHOOK. UPON INSPECTION FRAME APPEARS BENT DIRECTLY UNDER BIN 3. AIRCRAFT SHORED REF ISE-STR-24-023. AIRCRAFT SKIN, FRAME AT FS1000, FRAME AT FS1015, STRGR 18L AND STRGR19L REPAIRED PER REO 690-53-61-1382 AS DESCRIBED IN THE ATTACHED STATEMENT OF WORK PERFORMED.
